I have a faint rash with increased itching at night. Initially the rash wasn't visible. I was experiencing itching and my skin was slightly flushed when touching it (similar to when being out in the sun). I've been dealing with this for 3 months and my boyfriend has experienced this also for a few weeks longer. It seems to be isolated between the two of us, none of my children or family that has stayed at my home have experienced this and he lives alone. We have both noticed that the itching begins in the early to mid evening and sometimes there is some bruising where the rash is. We have both seen doctors and they are at a loss as well. I've tried steroid cream and now am taking oral steroids (for the past 1 1/2 weeks) Do you have any ideas of what this may be?
From the symptoms the possibilities of fungal infections and scabies need to be ruled out. Diagnosis of scabies is made by scraping the skin and viewing the material under a microscope to see the characteristic mite or eggs.
I suggest you to get a biopsy skin done to confirm the diagnosis from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have been to the Dr. and he said that it wasn't scabies, although he didn't complete the skin test. There also isn't anything between my fingers,as I've been told it generally is there with scabies. I'll ask him about the skin test. Thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.